# SDR 98ZZZX3189

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N118RM
- Make and model: Cessna 340A
- Aircraft serial: 340A0290
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Cover
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE TORQUING OVER AND CONTACTING COWLING WITH NR 6 ROCKER COVER.  THIS ACTION HAS WORN HOLES IN TWO ROCKER COVERS AND IS WEARING ON THE THIRD ONE. THE HEAT FROM THE EXHAUST IS CAUSING DAMAGE TO COWLING.  THIS ACFT MODIFIED AT RAM IN WACO, TX TO 335 HP UNDER RAM STC SE4327SW.  TIME SINCE STC:  166.6 HOURS.
